See Alike in...

Alike App

Browser

catlover55

611d

so I think I'm having an allergic reaction and really trying not to freak out. my boyfriend got me antihistamine and typical cream to help, but my entire neck is converted in a spotty rash that is so itchy. what do I do?

    • koke

      611d

      I don't know what else to do besides go to the ER, but if you can't afford the ER (shits expensive af if you don't have insurance), antihistamines can help. If you think its being caused by a drug I'd stop taking it if you can (as in you don't absolutely need to take it) and see if it goes away. If it's a prescription drug I don't suggest stopping cold turkey unless you're a small dosage. I also wouldn't trust this advice 100% as I am not a medical professional, nor have I had an allergic reaction that I haven't gone to the ER for (if you choose not to go to the ER). Sorry this was long, I hope you figure it out and feel better soon ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion